# SDR AU000926

- Difficulty date: September 21, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: 641250
- Condition: Faulty
- Location: Reciprocating En
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT SEAL INNER LIP DAMAGED.  SEAL WAS A NEW ITEM RECEIVED FROM SUPPLIER.  (X)
